# SDR C2XA07CL076

- Difficulty date: September 12, 2007
- Submitted: September 14, 2007
- Operation: Air carrier
- Aircraft: N23139
- Make and model: Emb EMB-145XR
- Aircraft serial: 145731
- Aircraft time: 12,351 hours, 6,469 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Part number: W101181324
- Condition: Chafed
- Location: Fire Detection
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 2578 THE CREW REPORTED THE NR 1 ENGINE FIRE DETECT CAUTION MESSAGE CAME ON FOR A BRIEF MOMENT ON DESCENT.  MAINTENANCE INSPECTED AND REPAIRED A CHAFED WIRE W101-1813-24 BETWEEN PO873 AND PO962.  OPERATIONAL CHECKS WERE GOOD.
